Key result
A 67-year-old woman with a 30-year history of ventricular tachycardia presented with dyspnea after long-term management with digitalis.
Case Report (n=1)
Case report of a 67-year-old woman with a long history of ventricular tachycardia presenting with dyspnea.
Alerts clinicians to dyspnea risk with chronic digitalis in VT; leaves open need for prospective safety data.
PRESENTATION OF CASE First admission. A sixty-seven-year-old woman was admitted to the hospital because of dyspnea.She had been well until thirty years previously, when she experienced an episode of ataxia with diplopia that was ascribed to hysteria. Attacks of rapid heart action followed, and an electrocardiogram taken during one of them revealed ventricular tachycardia. The heart appeared normal on fluoroscopic examination and on x-ray films of the chest. Quinidine therapy was without benefit, but the episodes became less frequent when digitalis was substituted and she abstained from smoking and drinking alcohol. During the next twenty-seven years she took . . .
No takes yet. Share an insight, caveat, or question.
Haber et al. (1966) conducted a case report in Dyspnea and ventricular tachycardia (n=1). Digitalis was evaluated. A 67-year-old woman with a 30-year history of ventricular tachycardia presented with dyspnea after long-term management with digitalis.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: